Fekete-Szegö and Second Hankel Determinant for a Subclass of Holomorphic p-Valent Functions Related to Modified Sigmoid

Main Article Content

Musthafa Ibrahim, Bilal Khan, Lakhdar Ragoub, Ayman Alahmade


This research paper’s primary focus is on applications of modified sigmoid functions to the class of holomorphic multivalent functions. Because of its multiple applications in computer sciences, engineering, and physics, we investigate the initial coefficient bounds for a new generalized subclass of holomorphic functions related to Sigmoid functions. Also, the relevant connections with the famous classical Fekete-Szegö inequality for these classes are discussed. The second Hankel determinant for the newly defined function class is obtained.

Article Details


  1. M. Fekete, G. Szegö, Eine bemerkung über ungerade schlichte funktionen, J. Lond. Math. Soc. s1-8 (1933), 85–89. https://doi.org/10.1112/jlms/s1-8.2.85.
  2. F.R. Keogh, E.P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20 (1969), 8–12.
  3. G. Murugusundaramoorthy, T. Janani, Sigmoid function in the space of univalent λ-pseudo starlike functions, Int. J. Pure Appl. Math. 101 (2015), 33–41. https://doi.org/10.12732/ijpam.v101i1.4.
  4. S. Olatunji, Sigmoid function in the space of univalent λ-pseudo starlike functions with Sakaguchi type functions, J. Progress. Res. Math. 7 (2016), 1164–1172.
  5. S.O. Olatunji, E.J. Dansu, A. Abidemi, On a Sakaguchi type class of analytic functions associated with quasisubordination in the space of modified Sigmoid functions, Elec. J. Math. Anal. Appl. 5 (2017), 97–105.
  6. F.J. Olubunmi, A. Oladipo, U.A. Ezeafulukwe, Modified Sigmoid function in univalent function theory, Int. J. Math. Sci. Eng. Appl. 7 (2013), 313–317.
  7. M. Caglar, H. Orhan, (θ, µ, T)-neighborhood for analytic functions involving modified sigmoid function, Comm. Fac. Sci. Univ. Ankara Ser. A1. Math. Stat. 68 (2019), 2161–2170. https://doi.org/10.31801/cfsuasmas.515557.
  8. C. Pommerenke, Univalent functions, Studia Mathematica Mathematische Lehrbucher, Vandenhoeck and Ruprecht, Gattingen, 1975.
  9. C. Ramachandran, K. Dhanalakshmi, The Fekete-Szegö problem for a subclass of analytic functions related to Sigmoid function, Int. J. Pure Appl. Math. 113 (2017), 389–398. https://doi.org/10.12732/ijpam.v113i3.2.
  10. S.A. AL-Ameedee, W.G. Atshan, F.A. AL-Maamori, Second Hankel determinant for certain subclasses of biunivalent functions, J. Phys.: Conf. Ser. 1664 (2020), 012044. https://doi.org/10.1088/1742-6596/1664/1/012044.
  11. M. Ibrahim, K.R. Karthikeyan, Unified solution of some properties related to λ-pseudo starlike functions, Contemp. Math. 4 (2023), 926–936. https://doi.org/10.37256/cm.4420232366.
  12. M. Ibrahim, A. Senguttuvan, D. Mohankumar, R.G. Raman, On classes of Janowski functions of complex order involving a q-derivative operator, Int. J. Math. Comput. Sci. 15 (2020), 1161–1172.
  13. K.R. Karthikeyan, M. Ibrahim, K. Srinevasan, Convolution properties of multivalent functions with coefficients of alternating type defined using q-differential operator, Int. J. Pure App. Math. 118 (2018), 281–292.
  14. B. Khan, I. Aldawish, S. Araci, M.G. Khan, Third Hankel determinant for the logarithmic coefficients of starlike functions associated with sine function, Fractal Fract. 6 (2022), 261. https://doi.org/10.3390/fractalfract6050261.
  15. H.M. Srivastava, Q.Z. Ahmad, N. Khan, S. Kiran, B. Khan, Some applications of higher-order derivatives involving certain subclass of analytic and multivalent functions, J. Nonlinear Var. Anal. 2 (2018), 343–353. https://doi.org/10.23952/jnva.2.2018.3.08.
  16. M. Sabil Ur Rehman, Q. Zahoor Ahmad, H. M. Srivastava, B. Khan, N. Khan, Partial sums of generalized q-MittagLeffler functions, AIMS Math. 5 (2020), 408–420. https://doi.org/10.3934/math.2020028.
  17. S. Mahmood, H. Srivastava, N. Khan, Q. Ahmad, B. Khan, I. Ali, Upper bound of the third hankel determinant for a subclass of q-starlike functions, Symmetry, 11 (2019), 347. https://doi.org/10.3390/sym11030347.
  18. S. Mahmood, Q.Z. Ahmad, H.M. Srivastava, N. Khan, B. Khan, M. Tahir, A certain subclass of meromorphically q-starlike functions associated with the Janowski functions, J. Inequal. Appl. 2019 (2019), 88. https://doi.org/10.1186/s13660-019-2020-z.
  19. B. Khan, Z.-G. Liu, H.M. Srivastava, N. Khan, M. Darus, M. Tahir, A study of some families of multivalent q-starlike functions involving higher-order q-derivatives, Mathematics, 8 (2020), 1470. https://doi.org/10.3390/math8091470.
  20. B. Khan, H.M. Srivastava, N. Khan, M. Darus, M. Tahir, Q.Z. Ahmad, Coefficient estimates for a subclass of analytic functions associated with a certain leaf-like domain, Mathematics, 8 (2020), 1334. https://doi.org/10.3390/math8081334.
  21. Q. Hu, H.M. Srivastava, B. Ahmad, N. Khan, M.G. Khan, W.K. Mashwani, B. Khan, A subclass of multivalent janowski type q-starlike functions and its consequences, Symmetry, 13 (2021), 1275. https://doi.org/10.3390/sym13071275.
  22. M.G. Khan, B. Khan, F.M.O. Tawfiq, J.S. Ro, Zalcman functional and majorization results for certain subfamilies of holomorphic functions, Axioms, 12 (2023), 868. https://doi.org/10.3390/axioms12090868.
  23. L. Shi, B. Ahmad, N. Khan, M.G. Khan, S. Araci, W.K. Mashwani, B. Khan, Coefficient estimates for a subclass of meromorphic multivalent q-close-to-convex functions, Symmetry, 13 (2021), 1840. https://doi.org/10.3390/sym13101840.
  24. C. Zhang, B. Khan, T.G. Shaba, J.S. Ro, S. Araci, M.G. Khan, Applications of q-hermite polynomials to subclasses of analytic and bi-univalent functions, Fractal Fract. 6 (2022), 420. https://doi.org/10.3390/fractalfract6080420.
  25. L. Shi, M. Ghaffar Khan, B. Ahmad, Some geometric properties of a family of analytic functions involving a generalized q-operator, Symmetry, 12 (2020), 291. https://doi.org/10.3390/sym12020291.
  26. B. Ahmad, M.G. Khan, B.A. Frasin, M.K. Aouf, T. Abdeljawad, W.K. Mashwani, M. Arif, On q-analogue of meromorphic multivalent functions in lemniscate of Bernoulli domain, AIMS Math. 6 (2021), 3037–3052. https://doi.org/10.3934/math.2021185.